Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 55, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 3:18 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2010, 3:18 PM EDT (19:18 UTC)
- Expired
- May 21, 2010, 3:39 PM EDT
- In force
- 21 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1751 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
119
WUUS52 KFFC 211918
SVRFFC
GAC271-309-212000-
/O.NEW.KFFC.SV.W.0055.100521T1918Z-100521T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL TELFAIR COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 400 PM EDT
* AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LUMBER
CITY...MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3194 8275 3198 8275 3204 8266 3195 8257
3193 8259 3191 8263 3191 8268 3189 8269
3188 8273
TIME...MOT...LOC 1919Z 290DEG 13KT 3195 8263
$$1 follow-up statement
869
WWUS52 KFFC 211939
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI MAY 21 2010
GAC271-309-211948-
/O.CAN.KFFC.SV.W.0055.000000T0000Z-100521T2000Z/
TELFAIR GA-WHEELER GA-
339 PM EDT FRI MAY 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHEELER AND EAST
CENTRAL TELFAIR COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED SOUTHEAST OF WHEELER AND TELFAIR
COUNTIES AND SEVERE WEATHER IS NO LONGER EXPECTED AT THIS TIME.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.
LAT...LON 3194 8275 3198 8275 3204 8266 3195 8257
3193 8259 3191 8263 3191 8268 3189 8269
3188 8273
TIME...MOT...LOC 1938Z 290DEG 13KT 3193 8255
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:11 PM EDT, 7 minutes earlier.
Area forecast discussion, May 21, 3:11 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 PM EDT FRI MAY 21 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH A FEW ISOLATED SEVERE STORMS. THERE IS CURRENTLY A LINE OF SHOWERS AND THUNDERSTORMS MOVING IN FROM AL INTO WEST CENTRAL GA. THIS LINE HAS A LOT OF LIGHTNING...GUSTY WINDS AND HAIL ASSOCIATED WITH IT. THE UPPER TROUGH OVER THE REGION SHOULD MOVE NORTHEASTWARD THROUGH TONIGHT INTO THE TN AND OH VALLEYS. THERE ARE SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE SO SHOULD CONTINUE TO SEE SHRA/TSRA ACTIVITY THROUGH LATE TONIGHT INTO EARLY SAT MORNING. THE BETTER DYNAMICS ALONG WITH THE UPPER TROUGH SHOULD MOVE NORTH AND EAST OF THE STATE LATE TONIGHT TAKING THE CONVECTIVE ACTIVITY WITH IT INTO THE CAROLINAS. WILL CONTINUE WITH A SLIGHT CHANCE OF POPS ACROSS EASTERN SECTIONS OF THE STATE SATURDAY. WILL ALSO CONTINUE WITH DRY CONDITIONS FOR SUNDAY WITH THE UPPER RIDGE BUILDING OVER THE NORTHERN GULF. .LONG TERM /MONDAY THROUGH FRIDAY/... MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC. SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 84 64 92 64 / 60 20 5 10 10 ATLANTA 64 85 67 90 68 / 40 10 5 10 10 BLAIRSVILLE 60 80 56 86 58 / 60 20 10 10 10 CARTERSVILLE 62 86 58 92 60 / 50 10 5 10 10 COLUMBUS 67 90 66 92 68 / 30 10 5 10 10 GAINESVILLE 63 82 65 89 66 / 60 10 10 10 10 MACON 65 89 66 93 65 / 50 10 5 10 10 ROME 64 87 60 94 62 / 40 10 5 10 10 PEACHTREE CITY 61 86 60 91 60 / 40 10 5 10 10 VIDALIA 68 89 65 90 67 / 40 10 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CARROLL...CHATTAHOOCHEE... COWETA...CRAWFORD...CRISP...DODGE...DOOLY...FAYETTE...HARRIS... HEARD...HOUSTON...JONES...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MUSCOGEE...PEACH...PIKE...PULASKI... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER... WHEELER...WILCOX...WILKINSON. && 01
Hazardous weather outlook, May 21, 12:58 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1258 PM EDT FRI MAY 21 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1258 PM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND WEAKEN OR DISSIPATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH TONIGHT. .DISCUSSION... CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 21, 9:27 AM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 AM EDT FRI MAY 21 2010 GAZ058>060-211400- 927 AM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS... PUTNAM AND JASPER COUNTIES UNTIL 1000 AM EDT... AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PIEDMONT...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BUTTS...PUTNAM AND JASPER COUNTIES... INCLUDING AREAS AROUND PIEDMONT...CALVIN...MCELHENEYS CROSSROADS... EUDORA...ADGATEVILLE...SHADY DALE...MONTICELLO...CENTRAL GEORGIA EXPERIMENT STATION...STANFORDVILLE...WILLARD...RESSEAUS CROSSROADS... ROCK EAGLE 4-H CENTER...EATONTON...WARFIELD AND FLAT ROCK. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 1:24 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 124 PM EDT FRI MAY 21 2010 GAZ097-109>111-211815- 124 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 215 PM EDT... AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK...AND MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE SMALL HAIL...WIND GUSTS TO 40 MPH AND HEAVY RAIN AS IT MOVES ACROSS PARTS OF EAST CENTRAL DODGE...SOUTH LAURENS...NORTH TELFAIR AND CENTRAL WHEELER COUNTIES. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 21, 2:15 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 215 PM EDT FRI MAY 21 2010 GAZ031-041>043-052-211845- 215 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN HEARD...DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES UNTIL 245 PM EDT... AT 212 PM EDT/112 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DRAKETOWN TO WARESVILLE...MOVING EAST AT 30 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HEARD... DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EPHESUS... BLACKJACK MOUNTAIN...TYUS...BOWDON JUNCTION...JOHN TANNER STATE PARK...BREMEN...DRAKETOWN...FROLONA...ROOSTERVILLE...ABILENE... ROOPVILLE...CARROLLTON...TEMPLE...UNION AND WARESVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 21, 2:54 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 PM EDT FRI MAY 21 2010 GAZ110-111-211915- 254 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN TELFAIR AND WHEELER COUNTIES UNTIL 315 PM EDT... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LARGE STRONG THUNDERSTORM STRETCHED FROM NEAR JORDAN TO SPRING HILL AND WESTWARD...AND MOVING SOUTH...SOUTHEAST AT 20 MPH. ALTHOUGH THE SEVERE THUNDERSTORM WARNING FOR TELFAIR AND WHEELER HAS EXPIRED... THIS LARGE THUNDERSTORM REMAINS STRONG. SMALL HAIL... WIND GUSTS TO 45 MPH... HEAVY RAIN AND FREQUENT LIGHTNING ARE STILL LIKELY WITH THIS STORM AS IT DRIFTS SOUTH AND SOUTHEAST.
Special weather statement, May 21, 3:02 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 302 PM EDT FRI MAY 21 2010 GAZ032-033-042>044-053>055-211930- 302 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN COWETA...FAYETTE...CLAYTON...DOUGLAS...CARROLL...COBB AND FULTON COUNTIES UNTIL 330 PM EDT... AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR SWEETWATER CREEK STATE PARK TO ABOUT 8 MILES SOUTHWEST OF NEWNAN...AND MOVING EAST AT 35 MPH. WIND GUSTS OF 40 MPH...PEA SIZE HAIL AND VERY HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF COWETA...FAYETTE...CLAYTON... DOUGLAS...CARROLL...COBB AND FULTON COUNTIES THROUGH 330 PM EDT.
Special weather statement, May 21, 3:16 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT FRI MAY 21 2010 GAZ067-068-211945- 316 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...HEAVY RAIN AND 35 MPH WINDS IN PIKE AND MERIWETHER COUNTIES UNTIL 345 PM EDT... AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GREENVILLE...AND MOVING EAST AT 20 MPH. WIND GUSTS OF 35 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF PIKE AND MERIWETHER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ODESSADALE... SAINT MARKS...GREENVILLE...WOOSTER...IMLAC...GAY... CONCORD...HILLTOP...HOLLONVILLE...MOLENA AND ZEBULON.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:32 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Upson | 43 min |
| May 21, 7:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 43 min |
| May 21, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wheeler | 56 min |
| May 21, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 49 min |
| May 21, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 38 min |
| May 21, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 48 min |
| May 21, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 42 min |
| May 21, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 46 min |
| May 21, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 39 min |
| May 21, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 39 min |
| May 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 35 min |
| May 21, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 40 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 44 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Taylor | 44 min |
| May 21, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach | 66 min |
| May 21, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 56 min |
| May 21, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 47 min |
| May 21, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 36 min |
| May 21, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 68 min |
| May 21, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 58 min |
| May 21, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 49 min |
| May 21, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 46 min |
| May 21, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 63 min |
| May 21, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.